# SDR C2XA11RI110

- Difficulty date: June 12, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145LR
- Aircraft serial: 145159
- Aircraft time: 29,045 hours, 21,439 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Conditioner
- Part number: 0510GW2
- Part serial: 290
- Condition: Defective
- Location: Brake Temp
- Part time: 29,045 hours, 21,439 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2041 - EWR - FLIGHT CREW REPORTED RT O/B BRAKE OVERTEMP MSG ON EICAS DURING T/O.  UPON LANDING MESSAGE CLEARED AND BRAKE INDICATED NORMAL TEMP.  EWR MX REMOVED AND REPLACED O/B TEMP SIGNAL CONDITIONER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
